Half-order differentials on Riemann surfaces

N. S. Hawley Stanford University, Stanford, Calif, USA M. Schiffer Stanford University, Stanford, Calif, USA

TBD mathscidoc:1701.331301

Acta Mathematica, 115, (1), 199-236, 1965.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Cited by 76 ]
@inproceedings{n.1965half-order,
  title={Half-order differentials on Riemann surfaces},
  author={N. S. Hawley, and M. Schiffer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208499187010},
  booktitle={Acta Mathematica},
  volume={115},
  number={1},
  pages={199-236},
  year={1965},
}
N. S. Hawley, and M. Schiffer. Half-order differentials on Riemann surfaces. 1965. Vol. 115. In Acta Mathematica. pp.199-236. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208499187010.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved